# SDR F3LA200100003

- Difficulty date: January 4, 2001
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N237TR
- Make and model: Boeing 737228
- Aircraft serial: 23007
- Aircraft time: 36,349 hours, 27,988 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Loose
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK.  FLIGHT CREW REPORTED PRESSURIZATION LEAK AT R-1 WINDOW, WHICH HAD BEEN REPLACED THE PREVIOUS NIGHT.  RETURNED TO ELP WITHOUT INCIDENT.  MAINTENANCE RETORQUED AND RESEALED R-1 WINDOW.
